# SDR SWAA2024011139573

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 65,333 hours, 39,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH SIDE OF CABIN EMERGENCY LIGHTS ARE INOP<[01] REMOVED AND REPLACED AFT GALLEY CEILING EMERGENCY BATTERY PACK PER AMM 33-51-06 OPS CHECK GOOD
